# SDR SCNA95096

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 1000677
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT SIGN INOPERATIVE WITH EMERGENCY LIGHT SWITCH ON.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPS CHECKED GOOD.
